# SDR CALA0400234

- Difficulty date: March 10, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- Aircraft time: 52,035 hours, 27,317 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN AFT CARGO DOOR OUTER SKIN.  THE DENTED AREA WAS CUT OUT.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-00-01, FIGURE 203.
